RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Fan Engui

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:26
Abstract pages:488
Full texts:49
References:41
E-mail:

http://www.mathnet.ru/eng/person62566
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2019
1. Jialiang Dai, Engui Fan, “Whitham hierarchy and generalized Picard–Fuchs operators in the $\mathcal N=2$ SUSY Yang–Mills theory for classical gauge groups”, TMF, 198:3 (2019),  365–380  mathnet  elib; Theoret. and Math. Phys., 198:3 (2019), 317–330
2011
2. Y. C. Hon, Engui Fan, “Super quasiperiodic wave solutions and asymptotic analysis for $\mathcal N=1$ supersymmetric $KdV$-type equations”, TMF, 166:3 (2011),  366–387  mathnet; Theoret. and Math. Phys., 166:3 (2011), 317–336  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019